The Ergodicity of the Convolution <i>μ*υ</i> on a Vector Space
Yoshiaki OkazakiKyushu University, Fukuoka, Japan
Yasuji TakahashiYamaguchi University, Yamaguchi City, Japan
Let G be a subgroup of a vector space X and μ,υ be two probability measures on X. If μ and υ are G-quasi-invariant and G-ergodic, then the convolution μ*υ is also G-ergodic.
Cite this article
Yoshiaki Okazaki, Yasuji Takahashi, The Ergodicity of the Convolution <i>μ*υ</i> on a Vector Space. Publ. Res. Inst. Math. Sci. 23 (1987), no. 4, pp. 727–730DOI 10.2977/PRIMS/1195176254